# SDR GTIA2020071335249

- Difficulty date: July 12, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 32,327 hours, 14,743 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ASSIST REQUIRES SERVICING.  SERVICED THE L2 DOOR IAW AMM 52-10-00.
